RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 1(301), Pages 195–196 (Mi umn1047)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On lacunae in the spectrum of the three-dimensional periodic Schrödinger operator with a magnetic field

V. A. Geiler, V. A. Margulis, I. I. Chuchaev

Mordovian State University

Full text: PDF file (204 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:1, 198–199

Bibliographic databases:

MSC: 35J10, 40E15
Received: 08.11.1994

Citation: V. A. Geiler, V. A. Margulis, I. I. Chuchaev, “On lacunae in the spectrum of the three-dimensional periodic Schrödinger operator with a magnetic field”, Uspekhi Mat. Nauk, 50:1(301) (1995), 195–196; Russian Math. Surveys, 50:1 (1995), 198–199

Citation in format AMSBIB
\Bibitem{GeiMarChu95}
\by V.~A.~Geiler, V.~A.~Margulis, I.~I.~Chuchaev
\paper On lacunae in the spectrum of the three-dimensional periodic Schr\"odinger operator with a~magnetic field
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 1(301)
\pages 195--196
\mathnet{http://mi.mathnet.ru/umn1047}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1331363}
\zmath{https://zbmath.org/?q=an:0844.35074}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50..198G}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 1
\pages 198--199
\crossref{https://doi.org/10.1070/RM1995v050n01ABEH001667}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TF76400007}


Linking options:
  • http://mi.mathnet.ru/eng/umn1047
  • http://mi.mathnet.ru/eng/umn/v50/i1/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:185
    Full text:92
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021